Home > Research > Publications & Outputs > Quasifree Stochastic Cocycles and Quantum Rando...


Text available via DOI:

View graph of relations

Quasifree Stochastic Cocycles and Quantum Random Walks

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>15/07/2019
<mark>Journal</mark>Journal of Statistical Physics
Issue number1
Number of pages39
Pages (from-to)1-39
Publication StatusPublished
Early online date2/05/19
<mark>Original language</mark>English


The theory of quasifree quantum stochastic calculus for infinite-dimensional noise is developed within the framework of Hudson–Parthasarathy quantum stochastic calculus. The question of uniqueness for the covariance amplitude with respect to which a given unitary quantum stochastic cocycle is quasifree is addressed, and related to the minimality of the corresponding stochastic dilation. The theory is applied to the identification of a wide class of quantum random walks whose limit processes are driven by quasifree noises.